MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CMV IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, CYTOMEGALOVIRUS

ROCHE DIAGNOSTICS ELECSYS CMV IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, CYTOMEGALOVIRUS
Catalog Number 07027133190
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys cmv igm assay results for a patient sample tested on the cobas e 801 module.On (b)(6) 2025: elecsys cmv igm result was 0.58 coi (non-reactive).Elecsys cmv igg result was 24.4 u/ml (reactive).On (b)(6) 2025: vidas cmv igg result was 25 au/ml (reactive).Vidas cmv igg avidity result was 40 avi% (equivocal).Diasorin liaison cmv igm result was 32.7 au/ml (reactive).Diasorin liaison cmv igg result was 69.8 au/ml (reactive) diasorin liaison cmv igg avidity result was 0.199.On (b)(6) 2025: elecsys cmv igm result was 0.54 coi (non-reactive).Elecsys cmv igg result was 21.3 u/ml (reactive).
 
Additional Manufacturer Narrative
The serial number of the analyzer was (b)(6).The remaining sample volume was sent to another laboratory for additional testing.The investigation is ongoing.
 
Additional Manufacturer Narrative
Qc and calibration data were found to be within the expected ranges.No further results were provided from the additional testing performed at the other laboratory.Sample material was requested; however, no sample volume was left.Therefore, further investigation could not be performed.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS CMV IGM
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, CYTOMEGALOVIRUS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23556199
Report Number1823260-2025-04643
Device Sequence Number10053099
Product Code LFZ
UDI-Device Identifier04015630940189
UDI-Public04015630940189
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K142133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number07027133190
Device Lot Number848029
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age39 YR
Patient SexFemale